# SDR F3LA200400090

- Difficulty date: August 23, 2004
- Submitted: August 24, 2004
- Operation: Air carrier
- Aircraft: N918FR
- Make and model: Airbus A319-111
- Aircraft serial: 1943
- Aircraft time: 5,143 hours, 2,279 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Flow Valve
- Part number: 1303A000003
- Part serial: 130302773
- Condition: Faulty
- Location: Lt A/C Pack
- Part time: 5,143 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED PASSENGERS IN AND AROUND ROWS 9, 10 AND 11 REPORTED ODOR WHICH SMELLED LIKE RUBBER.  AN EMERGENCY WAS DECLARED AND AIRCRAFT LANDED WITHOUT INCIDENT.  PRESSURIZED AIRCRAFT TO 4.5 DIFFERENTIAL PRESSURE, NO UNUSUAL ODORS NOTED.  FOUND NR 1 (LT) PACK FLOW CONTROL VALVE FAULTY.  REPLACED FCV AND CHECKED OKAY.  PERFORMED VISUAL INSPECTION OF LIVE TV COMPONENTS BETWEEN ROWS 9 AND 13, FOUND ALL CONNECTORS SECURE AND NO SIGNS OF OVERHEATING/BURNING.  SYSTEM OPS CHECKED GOOD PER MM 44-25-00.
